# SDR QXEA2022033100135

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 45,916 hours, 48,248 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: WLF18T5CWRS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S FRONT EMERGENCY LIGHT SWITCHLIGHT "NORMAL" LIGHT IS NOT ILLUMINATED. REMOVED FROM SERVICE. RELAMPED FWD FA SWITCHLIGHT FOR EMERGENCY LIGHTING AS NEEDED. OPS TEST NORMAL. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
